# SDR ASAA2016021215424

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,126 hours, 9,284 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE, ILLUMINATED INFLIGHT PRIOR TO EEP.  ACFT GROUNDED.  INSPECTED APU FIRE LOOP AREA. CLEANED DISCONNECTS D40060J AND D40062J.  NO DEFECTS NOTED.  REMOVED AND CLEANED SURFACE CORROSION FROM FIRE LOOP TERMINAL LUGS M1925, M1755, AND M1756. RE-INSTALLED SAME. INSPECTED AND EXERCISED P28 FIRE CONTROL PANEL T-HANDLE NO DEFECTS NOTED.  PERFORMED LOOP RESISTANCE TEST. CHECKS OK.  ACCOMPLISHED FIRE DETECTION CONTROL MODULE BITE. NO FAULTS FOUND. OPS RUN OF APU.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.  ACFT REQUIRED FVR TO BE ACCOMPLISHED FIRST 60 MINUTES ETOPS REVENUE FLIGHT.  FLIGHT CREW TO MONITOR APU AND FIRE WARNING FOR NORMAL INDICATION.  RELAMPED APU DETECTOR INOPERATIVE, LIGHT TESTS OK. FVR FAILED.
